MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W¿ IV CATHETER; INTRAVASCULAR CATHETER
Model Number 381333
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd insyte-w¿ iv catheter experienced a defective catheter.The following information was provided by the initial reporter: have had several catheters blow in a row making us concerned that this box may be defective.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 17-oct-2022.H6: investigation summary: our quality engineer inspected the 27 samples submitted for evaluation.The reported issue was not confirmed upon inspection of the samples.Analysis of the sample showed that there were no abnormalities on all the samples returned.A review of the used sample would be necessary to fully investigate this incident.Bd could not determine a root cause since the defect was not confirmed.
 
Event or Problem Description

Brand Name
BD INSYTE-W¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15678832
Report Number8041187-2022-00622
Device Sequence Number5960856
Product Code FOZ
UDI-Device Identifier30382903813330
UDI-Public30382903813330
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number381333
Device Catalogue Number381333
Device Lot Number2025564
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown